# SDR A6WA201643791

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,591 hours, 30,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS FAILED AT ZERO ON SHORT FINAL.
